MathSciNet Relay Station
MathSciNet bibliographic data
MR2179505 39A11 (34G10 47D03)
Buşe, C.; Cerone, P.; Dragomir, S. S.; Sofo, A. Uniform stability of periodic discrete systems in Banach spaces. J. Difference Equ. Appl. 11 (2005), no. 12, 1081–1088.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement